It feels like I'm drugged out and cannot even keep my eyes open at all. I take some other medications also. I have been on them for years for pain. But I feel worse than I was before I took it. Also I didn't know you weren't suppose to have anything to drink before or after. Which I did take a drank right after I Took it.
Ok first have you googled this drug to check all of its side effects but if you take any new drug and it makes you feel worse stop taking it then call your Dr.. if you find after stopping it for a few days you are feeling better than obviously this drug is no good for you. Big pharm company like Dr.'s to give new drugs out to everyone just to see what other things it might help with. We are all lab rats for them so never be surprised when something makes you feel worse even though you feel your Dr. always has your best interests at heart.
Jorden; it does not list tiredness or drowiesness in the side effects for emmetrol but that doe's not mean it can't happen. Or it could be an interaction with another medication your own. You should stop using it until you talk with your doctor or pharmacist. Good luck chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 14 Sep 2014 • 1 answer
Updated 14 Jan 2015 • 1 answer
Updated 21 Mar 2015 • 3 answers
Updated 25 Nov 2015 • 1 answer
Phentermine - Why do my eyes hurt ? Could it be from the pills ? And does the upset stomach go away?
Updated 16 Oct 2017 • 1 answer